# SDR AALA006162

- Difficulty date: December 27, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI - ROW 14 SEAT EMERGENCY LIGHT INOPERATIVE.  RECONNECTED WIRE AND SECURED.  OPS CHECK GOOD.  (M)
